# SDR SWAA2023020297385

- Difficulty date: January 31, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N1811U
- Make and model: Boeing 737-8
- Aircraft serial: 60219
- Aircraft time: 151 hours, 88 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OVERHEAD MID CABIN DETATTCHED.<[01] REINSTALLED MID CABIN EMERGENCY EXIT SIGN PER AMM 33-51-01. AC OK FOR SERVICE.
